Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Arc- and tree-preserving transformations


Authors: D. W. Hall and G. T. Whyburn
Journal: Trans. Amer. Math. Soc. 48 (1940), 63-71
MSC: Primary 56.0X
MathSciNet review: 0001922
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1940-0001922-2
Article copyright: © Copyright 1940 American Mathematical Society